# SDR CA040510006

- Difficulty date: May 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 11561001S1
- Condition: Cracked
- Location: Elevator Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION THE TAIL CONE WAS BEING REINSTALLED WHEN A CRACK WAS NOTICED ON THE LT TORQUE TUBE.  THE CRACK EXTENDS FROM THE TAPER  PIN  HOLE TO THE EDGE OF THE FITTING. THESE FITTINGS ARE NDT EVERY 1000 HRS AND THIS TUBE WAS DONE AT 142.5 HRS.
